Statistics Theory and Methods

[1] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 2383 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] ComNet: Combinational Neural Network for Object Detection in UAV-Borne Thermal Images

Minglei Li Xingke Zhao Jiasong Li Liangliang Nan

Information Theory Probability Statistics Theory and Methods Machine Learning Data Analysis Statistics Theory and Methods,Data Analysis mathscidoc:2106.19001

IEEE Transactions on Geoscience and Remote Sensing, 2020.10
[ Download ] [ 2021-06-21 15:30:45 uploaded by liangliangnan ] [ 1907 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Local linear regression smoothers and their minimax efficiencies

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43248

The annals of Statistics, 21, (1), 196-216, 1993
[ Download ] [ 2019-12-21 11:32:11 uploaded by Jianqing_Fan ] [ 1369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Distinguished Paper Award in 2017

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 1355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Virus classification in 60-dimensional protein space

Yongkun Li Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Kun Tian Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Changchuan Yin Department of Mathematics, Statistics and Computer Science, The University of Illinois at Chicago, Chicago, IL 60607-7045, USA Rong Lucy He Department of Biological Sciences, Chicago State University, Chicago, IL 60628, USA Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China

Statistics Theory and Methods mathscidoc:1611.33001

Molecular Phylogenetics and Evolution, 2016, (99), 10, 2016.3
[ Download ] [ 2016-11-26 21:06:35 uploaded by JackLee ] [ 1284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The elements of financial econometrics

Jianqing Fan Qiwei Yao

Statistics Theory and Methods mathscidoc:1912.43388

2017.3
[ Download ] [ 2019-12-21 11:41:13 uploaded by Jianqing_Fan ] [ 1268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] General forms of finite population central limit theorems with applications to causal inference

Xinran Li Harvard University Peng Ding University of California

Optimization and Control Statistics Theory and Methods mathscidoc:1706.27001

Gold Award Paper in 2017

Journal of the American Statistical Association, 2017
[ Download ] [ 2017-06-22 13:34:55 uploaded by yauawardadmin ] [ 1261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Rerandomization Strategies for Balancing Covariates Using Pre-Experimental Longitudinal Data

Per Johansson Uppsala University and IFAU, Uppsala, Sweden; Tsinghua University, Beijing, China Mårten Schultzberg Uppsala University, Uppsala, Sweden

Statistics Theory and Methods mathscidoc:2206.33005

Journal of Computational and Graphical Statistics, 29, (4), 798-813, 2020.5
[ Download ] [ 2022-06-21 17:22:41 uploaded by perj ] [ 1253 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On consistency and sparsity for sliced inverse regression in high dimensions

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333182

Distinguished Paper Award in 2017

Annals of statistics
[ Download ] [ 2017-01-21 19:31:17 uploaded by qianlin ] [ 1226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Lithium-ion battery remaining useful life estimation based on nonlinear ar model combined with degradation feature

Datong Liu Yue Luo Yu Peng Jianqing Fan Michael Pecht

Statistics Theory and Methods mathscidoc:1912.43349

Annual Conference of the Prognostics and Health Management Society, 3, 1803-1836, 2012.9
[ Download ] [ 2019-12-21 11:38:53 uploaded by Jianqing_Fan ] [ 1223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sparse Sliced Inverse Regression for High Dimensional Data

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333181

[ Download ] [ 2017-01-21 19:28:11 uploaded by qianlin ] [ 1202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A study of variable bandwidth selection for local polynomial regression

Jianqing Fan Irne Gijbels Tien-Chung Hu Li-Shan Huang

Statistics Theory and Methods mathscidoc:1912.43294

Statistica Sinica, 113-127, 1996.1
[ Download ] [ 2019-12-21 11:35:33 uploaded by Jianqing_Fan ] [ 1149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Plug-in L2-upper error bounds in deconvolution, for a mixing density estimate in Rd and for its derivatives, via the L1-error for the mixture

Yannis G. Yatracos Yau Mathematical Sciences Center, Tsinghua University, Beijing, People's Republic of China; School of Communication and Media Studies, Cyprus University of Technology, Lemesos, Cyprus

Statistics Theory and Methods mathscidoc:2206.33002

Statistics, 53, (6), 1251-1268, 2019.7
[ Download ] [ 2022-06-21 17:04:41 uploaded by yatracos ] [ 1147 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Large Covariance Estimation by Thresholding Principal Orthogonal Complements

Jianqing Fan Princeton University Yuan Liao Princeton University Martina Mincheva University of Maryland

Statistics Theory and Methods mathscidoc:1806.33003

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 2013
[ Download ] [ 2018-06-11 17:15:57 uploaded by YLiao ] [ 1143 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Multivariate varying coefficient model for functional responses

Hongtu ZHU UNIVERSITY OF NORTH CAROLINA AT CHAPEL HILL Runze Li PENNSYLVANIA STATE UNIVERSITY Linglong Kong UNIVERSITY OF ALBERTA

Statistics Theory and Methods mathscidoc:1702.33005

2634, 2012.10
[ Download ] [ 2017-02-05 11:31:56 uploaded by runzelipsu ] [ 1095 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Minimization and parameter estimation for seminorm regularization models with I -divergence constraints

T Teuber University of Kaiserslautern G Steidl University of Kaiserslautern Raymond Chan The Chinese University of Hong Kong

Optimization and Control Statistics Theory and Methods mathscidoc:1705.27003

Distinguished Paper Award in 2018

Inverse Problems, 29, (3), 2013
[ Download ] [ 2017-05-30 13:25:15 uploaded by yauawardadmin ] [ 1090 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Statistical guarantees for the EM algorithm: From population to sample-based analysis

Bivaraman Sivaraman Carnegie Mellon University Martin J. Wainwright Carnegie Mellon University Bin Yu Carnegie Mellon University

Statistics Theory and Methods mathscidoc:1707.33002

Distinguished Paper Award in 2017

The Annals of Statistics, 45, (1), 77-120, 2017
[ Download ] [ 2017-07-19 19:09:23 uploaded by yauawardadmin ] [ 1085 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Two Dimensional Yau-Hausdorff Distance with Applications on Comparison of DNA and Protein Sequences

Kun Tian Tsinghua University Xiaoqian Yang Tsinghua University Qin Kong Tsinghua University Changchuan Yin The University of Illinois at Chicago Rong L. He Chicago State University Stephen S.-T. Yau Tsinghua University

Statistics Theory and Methods mathscidoc:1702.33001

Distinguished Paper Award in 2019

PLOS ONE, 1-19, 2015.9
[ Download ] [ 2017-02-03 16:45:15 uploaded by Stephenyau ] [ 1084 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Signed Support Recovery for Single Index Models in High-Dimensions

Neykov Matey Princeton University Qian Lin Harvard University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333183

Annals of Mathematical Sciences and Applications, 1, (2), 379-426, 2016
[ Download ] [ 2017-01-21 19:36:54 uploaded by qianlin ] [ 1080 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Inference in Experiments Conditional on Observed Imbalances in Covariates

Per Johansson Department of Statistics, Uppsala University, Uppsala, Sweden; IFAU, Uppsala, Sweden; Tsinghua University, Beijing, China Mattias Nordin Department of Statistics, UCFS and Urban Lab, Uppsala University, Uppsala, Sweden

Statistics Theory and Methods mathscidoc:2206.33001

The American Statistician, 00, (0), 1-11, 2022.4
[ Download ] [ 2022-06-21 16:48:21 uploaded by perj ] [ 1080 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Asymptotic Inference for Optimal Rerandomization Designs

Mårten Schultzberg Uppsala University, Sweden Per Johansson Uppsala University, Sweden; Tsinghua University, China

Statistics Theory and Methods mathscidoc:2206.33004

Open Statistics, 1, (1), 49-58, 2021.1
[ Download ] [ 2022-06-21 17:10:20 uploaded by perj ] [ 1075 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Sparse PCA: Optimal rates and adaptive estimation

T. Tony Cai University of Pennsylvania Zongming Ma University of Pennsylvania Yihong Wu University of Illinois at Urbana-Champaign

Statistics Theory and Methods mathscidoc:1706.33001

Distinguished Paper Award in 2017

The Annals of Statistics, 41, (6), 2013
[ Download ] [ 2017-06-02 14:34:42 uploaded by yauawardadmin ] [ 1043 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Association Pattern Discovery via Theme Dictionary Models

Ke Deng Tsinghua University Zhi Geng Peking University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1904.33003

Journal of the Royal Statistical Society, Series B, 76, (2), 319–347, 2014
[ Download ] [ 2019-04-30 09:39:50 uploaded by KeDeng ] [ 1041 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Quantile Regression for Analyzing Heterogeneity in Ultra-High Dimension

Lan WANG University of Minnesota Yichao Wu North Carolina State University Runze Li Pennsylvania State University

Statistics Theory and Methods mathscidoc:1702.33003

214, 2012.3
[ Download ] [ 2017-02-05 11:25:48 uploaded by runzelipsu ] [ 1030 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] On optimal rerandomization designs

Per Johansson Uppsala University and IFAU, Uppsala, Sweden; Tsinghua University, Beijing, China Donald B. Rubin Tsinghua University, Beijing, China Mårten Schultzberg Uppsala University, Uppsala, Sweden

Statistics Theory and Methods mathscidoc:2206.33003

Journal of the Royal Statistical Society: Series B (Statistical Methodology), 83, (2), 395-403, 2021.4
[ Download ] [ 2022-06-21 17:05:37 uploaded by perj ] [ 1029 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved